| Model Number |
DIB00 |
| Medical Device Problem Codes |
Break (1069); Delivered as Unsterile Product (1421); Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: section a-2 patient age/date of birth: not applicable as there was no patient contact with the device.Section a-3a patient sex: not applicable as there was no patient contact with the device.Section a-3b patient gender: not applicable as there was no patient contact with the device.Section a-4 patient weight: not applicable as there was no patient contact with the device.Section a-5 patient ethnicity: not applicable as there was no patient contact with the device.Section a-6 patient race: not applicable as there was no patient contact with the device.Section d-6a date implanted: not applicable as there was no patient contact with the device.Section d-6b date explanted: not applicable as there was no patient contact with the device; therefore, not explanted.Section h-3 device evaluated by manufacturer: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported the pre-loaded dib00 model intraocular lens (iol) was damaged in transit and there was no patient contact.The inner lens box was damaged and the seal was broken.The outer brown box was not damaged.No further information is available.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes section d-9: device date returned to manufacturer: 05-sep-2024 section h-3: device evaluated by manufacturer: yes device evaluation: the complaint folding carton was received with the tamper seal partially sealed.The device was inspected under magnification.The original folding carton was received damaged, and the tamper seal was partially damaged.The package was opened, and the handpiece sterilization pouch was undamaged and sealed.The handpiece was correctly placed in the handpiece tray and the lens was in the lens module and did not have any visual damage.Complaint issue "packaging issues" was identified during product evaluation; however, the complaint issues "sterility assurance concerns" and "lens damaged" were not identified.Based on the complaint investigation results the complaint issue could not be confirmed to be related to the manufacturing or design process.Therefore, there is no indication of a product deficiency or product malfunction.The manufacturing records for the product were reviewed, the units were released in accordance with specifications.A search revealed that no other complaints have been received for this production order (po) number.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.